MAUDE Adverse Event Report: COCHLEAR LTD NUCLEUS 24 CONTOUR; NUCLEUS 24 COCHLEAR IMPLANT SYSTEM

COCHLEAR LTD NUCLEUS 24 CONTOUR; NUCLEUS 24 COCHLEAR IMPLANT SYSTEM
Model Number CI24R (CS)
Medical Device Problem Code Migration or Expulsion of Device (1395)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 08/02/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This report is submitted on september 2, 2019.
 
Event or Problem Description
Per the clinic, the patient experienced a migration of the electrode array and subsequent extrusion of the array into the auditory canal.Revision surgery is scheduled; however, has yet to occur as of the date of this report.
 
Additional Manufacturer Narrative
It was reported that the device was explanted on 14 november 2019 and the patient was re-implanted with a new device during the same surgery.This report is submitted on 09 december 2019.
 
Additional Manufacturer Narrative
This report is submitted on 12 february 2020.(b)(4).

Brand Name
NUCLEUS 24 CONTOUR
Common Device Name
NUCLEUS 24 COCHLEAR IMPLANT SYSTEM
Manufacturer (Section D)
COCHLEAR LTD
1 university avenue
macquarie university, 2109
AS  2109
MDR Report Key8953053
Report Number6000034-2019-01587
Device Sequence Number11426532
Product Code MCM
UDI-Device Identifier09321502002349
UDI-Public(01)09321502002349(11)080731(17)100730
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P970051
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2009
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/17/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date07/30/2010
Device Model NumberCI24R (CS)
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/08/2019
Supplement Date Received by Manufacturer11/18/2019
01/17/2020
Initial Report FDA Received Date09/01/2019
Supplement Report FDA Received Date12/08/2019
02/11/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age77 YR